Chemotherapy-induced eccrine squamous syringometaplasia in an infant.

Published

Journal Article

There are few reports of chemotherapy-induced eccrine squamous syringometaplasia in children. We report the first case of an infant developing this condition after treatment with busulfan, fludarabine, and antithymocyte globulin in preparation for bone marrow transplantation. Twenty-eight days after transplantation, the infant developed faintly erythematous papules and plaques on the bilateral axillae, inguinal folds, and sites of adhesives. Punch biopsy revealed eccrine glands with dyskeratotic cells and focal squamous metaplasia consistent with chemotherapy-induced eccrine squamous syringometaplasia.

Full Text

Duke Authors

Cited Authors

  • Bittar, PG; Casady, M; Selim, MA; Prose, NS

Published Date

  • January 2018

Published In

Volume / Issue

  • 35 / 1

Start / End Page

  • e84 - e85

PubMed ID

  • 29231256

Pubmed Central ID

  • 29231256

Electronic International Standard Serial Number (EISSN)

  • 1525-1470

Digital Object Identifier (DOI)

  • 10.1111/pde.13360

Language

  • eng

Conference Location

  • United States